# SDR IPXA10559315

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1021
- Condition: Damaged
- Location: Bs 840 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DRILL START DAMAGE ON FRAME AT BS 840 BETWEEN STRINGER 15L AND 16L.  FOUND DAMAGE TO BE OUT OF LIMITS.  REMOVED DAMAGED BY DRILLING TO 0.161 HOLE.  INSTALLED 1EA RIVET IAW SRM 53-00-07-1A1, SRM 51-20-01-0G AND EO B757-5310-19952.
